Jump to content
Mental Support Community

Medication


Recommended Posts

  • 2 weeks later...

Hi Nicolec

My first few weeks on the class of drugs that paroxetine is in (SSRIs) were awful. Had I not been warned that I would feel side-effects that would go away, and not to stop taking it, I wonder if I would have persevered. Headaches, nausea, dizziness, dry mouth etc etc. It may take 4 weeks before they begin to work optimally. Keep in touch with your doc so s/he can adjust the dose if needed.

The 'start-up' side effects mostly disappear after a week or two. If you continue to feel dreadful, go back to the doc rather than just stop. We all have different brain chemistry and another med may work much better for you without the bad side-effects.

In the end SSRIs didn't work for me, but they apparently work well for the majority of people who take them. How's it going?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...